Weight gain - walton1410

Side Effects Associated with Prostate Cancer. Posted on March 11, 2012 View this journey (24 Experiences)

In spite of reducing my diet to that of a poverty-stricken third world starvation victim, I am still gaining unwelcomed weight due to Lupron.

1 Comment
  • MichaelV's Avatar
    MichaelV

    I read all of your posts. I can say that Lupron had the same effect on me only it took a little longer. I am not an MD rather studied physics and got a degree. However, after 10 termultous years in corporate America, I dropped out and became a professional photographer.

    I wonder if you have checked out Zytiga or Provenge. I have been on Zytiga for almost three months and in three weeks I will get a good indication of how it is working. Check out both sites on the Internet. And now I'll throw somehing which if you read it, it will give you a lot to think about:

    http://www.amazon.com/Knockout-Interviews-Doctors-Cancer--And-Prevent/dp/0307587592/ref=sr_1_1?s=books&ie=UTF8&qid=1331486611&sr=1-1

    When I first got the book I only read a few pages and set it down. As my PSA climbed past 50 then 70 I picked up the book and began reading. I also began looking up new ideas on the Internet.

    I like what you have written about yourself and I share all the side effects of Lupron except, now I never, never even think about sex, all people are the same in my mind. Rather a unique experience. Weight gain is a XXX and then you gain somemore. As I tell myself, it sure beats the alturnative. I had my prostate removed in January of 2003 and it was all contained, right! You can read all about it if you are interested on my profile. Good luck with the journey and I am always willing to discuss whatever.

    Michael

    over 8 years ago

Read more Prostate Cancer experiences about Weight gain.

Read and answer Prostate Cancer questions.